Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 75, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Ideal types in a polynomial halfring
Louis Dale.
Proc. Amer. Math. Soc. 75 (1979), 189-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532133
Subdirectly irreducible algebras in regular permutable varieties
W. Taylor.
Proc. Amer. Math. Soc. 75 (1979), 196-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532134
A Jordan factorization theorem for polynomial matrices
H. K. Wimmer.
Proc. Amer. Math. Soc. 75 (1979), 201-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532135
A note on the localization theorem for projective modules
Clayton Sherman.
Proc. Amer. Math. Soc. 75 (1979), 207-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532136
A simplified proof of the Erdős-Fuchs theorem
D. J. Newman.
Proc. Amer. Math. Soc. 75 (1979), 209-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532137
The $p$-adic gamma measures
Jack Diamond.
Proc. Amer. Math. Soc. 75 (1979), 211-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532138
An example concerning parts and Newtonian capacity
James Li Ming Wang.
Proc. Amer. Math. Soc. 75 (1979), 218-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532139
On bounded sets in inductive limits of normed spaces
Klaus Floret.
Proc. Amer. Math. Soc. 75 (1979), 221-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532140
Approximation of the Bergman norm by the norms of the direct product of two Szegő spaces
Saburou Saitoh.
Proc. Amer. Math. Soc. 75 (1979), 226-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532141
Proof of a conjecture of Doob
J. S. Hwang and D. C. Rung.
Proc. Amer. Math. Soc. 75 (1979), 231-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532142
On certain bounded solutions of $g∗𝜇=f$
A. M. Fink and W. R. Madych.
Proc. Amer. Math. Soc. 75 (1979), 235-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532143
Some inequalities of algebraic polynomials having real zeros
A. K. Varma.
Proc. Amer. Math. Soc. 75 (1979), 243-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532144
The nonpositivity of solutions to pseudoparabolic equations
William Rundell and Michael Stecher.
Proc. Amer. Math. Soc. 75 (1979), 251-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532145
An elementary proof of surjectivity for a class of accretive operators
William O. Ray.
Proc. Amer. Math. Soc. 75 (1979), 255-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532146
Finitary codings and weak Bernoulli partitions
A. del Junco and M. Rahe.
Proc. Amer. Math. Soc. 75 (1979), 259-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532147
Some results connected with a problem of Erdős. II
Harry I. Miller.
Proc. Amer. Math. Soc. 75 (1979), 265-268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532148
On infinitesimal isometric deformations
Keti Tenenblat.
Proc. Amer. Math. Soc. 75 (1979), 269-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532149
Integral representations and the complex Monge-Ampère equation in strictly convex domains
Nancy K. Stanton.
Proc. Amer. Math. Soc. 75 (1979), 276-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532150
A theorem on compact locally conformal Kähler manifolds
Izu Vaisman.
Proc. Amer. Math. Soc. 75 (1979), 279-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532151
A problem of geometry in $R^{n}$
M. Katchalski and A. Liu.
Proc. Amer. Math. Soc. 75 (1979), 284-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532152
Kähler manifolds with curvature bounded from above by a decreasing function
Mitsuhiro Itoh.
Proc. Amer. Math. Soc. 75 (1979), 289-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532153
Model complete theories with a distinguished substructure
Alan H. Mekler.
Proc. Amer. Math. Soc. 75 (1979), 294-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532154
Moment conditions for the existence and nonexistence of optimal stopping rules for $S_{n}/n^{1}$
Y. S. Chow and Jack Cuzick.
Proc. Amer. Math. Soc. 75 (1979), 300-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532155
The homology $3$-spheres with involutions
Wu Chung Hsiang and Peter Sie Pao.
Proc. Amer. Math. Soc. 75 (1979), 308-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532156
rc-convergence
Robert A. Herrmann.
Proc. Amer. Math. Soc. 75 (1979), 311-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532157
On groups which act freely on vector bundles over spheres
F. E. A. Johnson.
Proc. Amer. Math. Soc. 75 (1979), 318-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532158
Quasicontractions on metric spaces
Brian Fisher.
Proc. Amer. Math. Soc. 75 (1979), 321-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532159
Vector fields orthogonal to a nonvanishing infinitesimal isometry
Chao Chu Liang.
Proc. Amer. Math. Soc. 75 (1979), 326-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532160
Pontryagin duality for topological modules
Joe Flood.
Proc. Amer. Math. Soc. 75 (1979), 329-333
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532161
Factorizations of free actions of finite groups on compact $Q$-manifolds
Vo Thanh Liem.
Proc. Amer. Math. Soc. 75 (1979), 334-338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532162
A countably compact, first countable, nonnormal $T_{2}$-space
J. E. Vaughan.
Proc. Amer. Math. Soc. 75 (1979), 339-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532163
A representation theorem for differentiable functions
Vũ Trọng Tuấn and Ðǎng Ðình Áng.
Proc. Amer. Math. Soc. 75 (1979), 343-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532164
On sets every homeomorphic image of which has the Baire property
John C. Morgan II.
Proc. Amer. Math. Soc. 75 (1979), 351-354
Abstract, references and article information
Full-text PDF Free Access    
On scattered compact ordered sets
Gadi Moran.
Proc. Amer. Math. Soc. 75 (1979), 355-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532165
Monotone maps of hereditarily indecomposable continua
Wayne Lewis.
Proc. Amer. Math. Soc. 75 (1979), 361-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532166
Whitney’s trick for three $2$-dimensional homology classes of $4$-manifolds
Masayuki Yamasaki.
Proc. Amer. Math. Soc. 75 (1979), 365-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532167
A short proof of a cardinal inequality involving homogeneous spaces
Ryszard Frankiewicz.
Proc. Amer. Math. Soc. 75 (1979), 372-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532168
Erratum to: “Wendroff type inequalities” (Proc. Amer. Math. Soc. 72 (1978), no. 2, 248–250)
R. P. Shastri and D. Y. Kasture.
Proc. Amer. Math. Soc. 75 (1979), 374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532169
Erratum to: “On a theorem of E. Lukacs” [Proc. Amer. Math. Soc. 68 (1978), no. 3, 292–294;\ MR 57 #10364]
Paul Embrechts.
Proc. Amer. Math. Soc. 75 (1979), 375
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 532170